MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the reservoir had air bubbles and also had too much pressure.The customer¿s blood glucose was unknown at the time of the incident.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 2 open or used reservoirs.Performed pre-fill reservoir test per dop114-811.Found no air bubbles were observed during analysis.Checked o-rings for defects and none was found.Conclusion: no air bubbles.Also inspected reservoir¿s snap-caps width dimension per dop114-811 and d6014595.Also, using a new lab infusion sets connect found reservoir's snap-caps too loose to connect or lock.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8594868
Report Number3004209178-2019-95526
Device Sequence Number19403373
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)190929(10)HG1CWKA
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2019
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG1CWKA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight60